# SDR ASAA2013062295239

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,809 hours, 7,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL GOT LT PACK LIGHT. RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED BITE TEST & PREVIOUS FLT ON LT PACK ZONE TEMP CONTROL.  FAULTED THE TEMP CONTROL VALVE. PERFORMED VERIFICATION; PASSED IAW MM 21-61-00-700.  NO DEFECTS NOTED, NO HISTORY 60 DAYS.
